# SDR HALA0700295

- Difficulty date: July 21, 2007
- Submitted: July 23, 2007
- Operation: Air carrier
- Aircraft: N486HA
- Make and model: Boeing 767-300
- Aircraft serial: 55131
- Aircraft time: 8,246 hours, 20,398 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Cable
- Condition: Broken
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FLAP RETRACTION AFTER LANDING FLAP/SLAT DISAGREE ALERT ILLUMINATED.  FOUND FLAP BUSS CABLE RUN 33B AND 34A BROKEN.  REVD CABLES, FABRICATED CABLES 33B AND 34A PER AMM 91-10-05 AND AMM 20-00-03.  INSTALLED AND ADJUSTED PER AMM 27-50-00.  OPS CHK OK.  (CHECK OUT THIS MODEL, I THINK IT MIGHT REALLY BE A 717200, OR WRONG N#).
